Analyzing bivariate ordinal data using a global odds ratio

Williamson, John M., Kim, KyungMann, Lipsitz, Stuart R. . Journal of the American Statistical Association 1995. 90 :1432-1437

Locate this article in:

Bibtex

@article{CIS-126254,
  Author = {Williamson, John M. and Kim, KyungMann and Lipsitz, Stuart R.},
  Title = {Analyzing bivariate ordinal data using a global odds ratio},
  Journal = {Journal of the American Statistical Association},
  Volume = {90},
  Year = {1995},
  Pages = {1432--1437},
  Keywords = {Repeated measures, Generalized estimating equation}
}

Similar articles